A series associated with Dirichlet's series

Rajagopal, Cadambathur Tiruvenkatacharlu: A series associated with Dirichlet's series. Acta scientiarum mathematicarum, (11) 4. pp. 201-206. (1946)

[img] Cikk, tanulmány, mű
math_011_fasc_004_201-206.pdf

Download (650kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1946
Volume: 11
Number: 4
Page Range: pp. 201-206
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Dirichlet Peter Gustav Lejeune, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13571

Actions (login required)

View Item View Item